# SDR SWIA202508130730

- Difficulty date: July 30, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 10,976 hours, 9,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 17084631403
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE MECHANISM CABLE SHEATH DETACHED AT TOP.  (C-CHECK)  REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY SLIDE FLEX CABLE. REF: ERJ 175 AMM 52-42-40
